Ein Beitrag zur Baire-Kategorie-Theorie.

Wolfgang Sander

Manuscripta mathematica (1981)

  • Volume: 34, page 71-84
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Sander, Wolfgang. "Ein Beitrag zur Baire-Kategorie-Theorie.." Manuscripta mathematica 34 (1981): 71-84. <http://eudml.org/doc/154764>.

author = {Sander, Wolfgang},
journal = {Manuscripta mathematica},
keywords = {completely separable topological space; K-family; T-family; Cauchy functional equation},
language = {ger},
pages = {71-84},
title = {Ein Beitrag zur Baire-Kategorie-Theorie.},
url = {http://eudml.org/doc/154764},
volume = {34},
year = {1981},

AU - Sander, Wolfgang
TI - Ein Beitrag zur Baire-Kategorie-Theorie.
JO - Manuscripta mathematica
PY - 1981
VL - 34
SP - 71
EP - 84
LA - ger
KW - completely separable topological space; K-family; T-family; Cauchy functional equation
UR - http://eudml.org/doc/154764
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.